# SDR SWAA2016032150074

- Difficulty date: March 17, 2016
- Submitted: March 22, 2016
- Operation: Air carrier
- Aircraft: N609SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27929
- Aircraft time: 65,387 hours, 52,473 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMER EVAC SLIDE GIRT BAR OUT OF ADJUSTMENT.  ADJUSTED SLIDE IAW TC.
